# SDR AMTA200300365

- Difficulty date: March 15, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO EGRESS LIGHTS OUT IN FRONT OF RIGHT AFT LAV DOOR.  REPLACED LT SOCKETS AND HARNESS.  EGRESS LIGHT CHECKED GOOD.  (M)
